# SDR CA130815014

- Difficulty date: August 11, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 27,347 hours
- Engine: Pwa PT6T3B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tank
- Part number: 205076135109
- Condition: Corroded
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)   HYDRAULIC TANK HAS INTERNAL CORROSION.
